# SDR R61A2025101600433

- Difficulty date: October 11, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 36,712 hours, 27,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423003
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN CRACKED BETWEEN RIB 4 AND RIB 5 AT SPAR 2. REPAIRED IAW EMB ETD2025-170-930134 ALSO REF VP-043813-2025 N/R #2 FOR WORK ACCOMPLISHED.
